# SDR FDEA202501060020

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,107 hours, 23,459 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON RIGHT HAND FIXED LEADING EDGE SKIN   CORNER 13 - SLAT TRACK #10 CUTOUT AFT INBOARD CORNER FOUND CRACK APPROXIMATELY   0.1" REPAIR CARRIED OUT AT RIGHT HAND FIXED LEADING EDGE SKIN CORNER 13-SLAT TRACK #10   CUTOUT AFT INBOARD CORNER STATION XOS 659 AS PER MD-11 SRM 57-40-02-2R REPAIR 7   FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
